# SDR N6WA2023071201

- Difficulty date: July 11, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N553GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10296
- Aircraft time: 31,979 hours, 22,897 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seat Back
- Part number: 41651084501
- Condition: Out Of Adjust
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT BACK @ 10A, 10C, 10D OUT OF ADJUSTMENT. ADJUSTED SEAT BACKS 10A 10C 10D.
